Dangerous allergic reactions may occur after the application of the vaccine for CoVID-19 from Pfizer Such information comes to us from Great Britain, where vaccination against CoVID-19 with a specific product produced by Pfizer and BioNTech began. Doctors warn allergy sufferers.

The British media and medical services reported that there have already been several cases of anaphylactic shock in vaccinated people in the UK, which occurred shortly after receiving the mRNA vaccine from Pfizer and BioNTech. The case mainly concerns doctors and nurses, as it is the medical staff who are first vaccinated in this country.

The Ministry of Health is warning all allergy sufferers and people who have experienced various allergic reactions to refrain from vaccination for now, or if they want to do so, at least inform doctors about allergic episodes. This is an extremely important issue, because vaccination may result in loss of health or even life in some people.

Meanwhile, Pfizer and BioNTech, after a series of their clinical tests, did not inform that the developed specifics could pose a threat to allergy sufferers. Experts are sure that mRNA vaccines can lead to a series of side effects. We remind you that these are new specifics, not yet Hollywood Thinker researched and in fact their final clinical tests will be performed on the entire population.